# SDR MALA110206

- Difficulty date: August 4, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 9,189 hours, 5,927 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Lav Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV SERVICE DOOR HINGES ON FUSELAGE CORRODED.  REPLACED FWD LAV SERVICE DOOR HINGES IAW SRM 51-42-06-001-001-A01.
